# SDR UPS08854071

- Difficulty date: November 18, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 75,383 hours, 50,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EXTERNAL REPAIR AT BS 29 TO BS 34 DOES NOT MEET SRM 729-F1-03.  REPAIRED PREVIOUSLY IAW SRM 53-02-00.
